# SDR USAAD97188

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PHL - FL 2380 - THE NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE WHEN THE CREW SELECTED THE LANDING GEAR DOWN.  THE CREW INITIATED A GO-AROUND AND FLEW BY THE TOWER TO VERIFY EXTENSION.  RECYCLED GEAR AND RECEIVED ALL 3 GREEN GEAR DOWN INDICATIONS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR OVERCENTER LOCK SWITCH.  (M)
